# SDR 95ZZZX2607

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gulfstream Aerospace Corporation, repair station EC3R470L
- Make and model: Gulstm G1159C
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Unit
- Part number: 833610
- Condition: Defective
- Location: Oxygen Mask
- Component: Scottavation
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PASSENGER OXYGEN SYSTEM FUNCTIONAL TEST OF A NEWLY INSTALLED SYSTEM IN A GULFSTREAM GIV, IT WAS FOUND THAT NUMEROUS PASSENGER OXYGEN MASKS HAD REDUCED OR NO FLOW.  SYSTEM IS INSTALLED PER STC SA 1473S0 DURING INTERIOR OUTFITTING.
